# SDR AALA961301

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- Engine: Ge CF66K
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 925707A3
- Condition: Defective
- Location: Nr 2 Pos
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

LAX - FLT 9121 - DURING DESCENT INTO LAX AT FL 140, NR 2 ENGINE FLAMED OUT.  ACCOMPLISHED SHUTDOWN OF NR 2 ENGINE AND AIRCRAFT LANDED LAX WITHOUT INCIDENT.  REPLACED NR 2 ENGINE MAIN FUEL PUMP AND FUEL CONTROL.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
